DSGMP > MATHS > JBI > FWN > RUG

2005

Yu.M. Arlinskiĭ , S. Hassi, and H.S.V. de Snoo. $Q$-functions of Hermitian contractions of Kre\u\in-Ovcharenko type. Integral Equations Operator Theory, 35:153–189, 2005.   bib
H.W. Broer, H. Hanßmann, and J. You. Bifurcations of normally parabolic tori in Hamiltonian systems. Nonlinearity, 18:1735–1769, 2005.   bib
H.W. Broer, V. Naudot, R. Roussarie, and K. Saleh. Bifurcations of a predator-prey model with non-monotonic response function. C.R. Acad. Sci. Paris, 341(1):601–604, 2005.   bib
S. Hassi, Z. Sebestyén, and H.S.V. de Snoo. On the nonnegativity of operator products. Acta Math. Hungar., 109(4):1–15, 2005.   bib
M. Kaltenbäck, H. Winkler, and H. Woracek. Almost Pontryagin spaces. Oper. Theory Adv. Appl., 160:253–273, 2005.   bib
C. Külske and F. Redig. Loss without recovery of Gibbsianness during diffusion of continuous spins. Probability Theory and Related Fields, 2005.   bib
C. Liverani and M. Martens. Convergence to equilibrium for intermittent symplectic maps. Commun. Math. Phys., 260(3):527–556, 2005.   bib
M. Martens, V. Naudot, and J. Yang. Suspended Cubic Hénon likemap in the unfolding of a degenerate homoclinic orbit with aresonance. C.R. Acad. Sci. Paris, 340(1):843–846, 2005.   bib
M. Mocanu and A. Sandovici. On the convergence of a sequence generated by an integral. Creative Mathematics, 14:31–42, 2005.   bib
V. Naudot and K. Neirynck. Poincaré return map near a planar center. Communications on Applied Nonlinear Analysis, 12(3):1–27, 2005.   bib
A. Sandovici. A smooth Gauge model on tangent bundle. Rendiconti del Seminario Matematico Torino, 63(3):255–282, 2005.   bib
A. Sandovici, H.S.V. de Snoo, and H. Winkler. The structure of linear relations in Euclidean spaces. Lin. Alg. Appl., 397:141–169, 2005.   bib
A. Sandovici and V. Blanuta. Generalized Beil metric on Cartan spaces. Tensor (N.S.), 66(1):34–43, 2005.   bib
H.S.V. De Snoo and H. Winkler. Two-dimensional trace-normed canonical system of differential equations and selfadjoint interface conditions. Integral Equations Operator Theory, 51:73–108, 2005.   bib
H.S.V. De Snoo and H. Winkler. Canonical systems of differential equations with selfadjoint interface conditions on graphs. Proc. Roy. Soc. Edinburgh, 135A:297–315, 2005.   bib
M.C. Ciocci, A. Litvak-Hinenzon, and H.W. Broer. Survey on dissipative \sc kam theory including quasi-periodic bifurcationtheory based on lectures by Henk Broer. Geometric Mechanics and Symmetry: thePeyresq Lectures, 306:303–355, 2005.   bib
F. Durmortier, H.W. Broer, J. Mawhin, A. Vanderbauwhede, and S.M. Verduyn-Lunel. Equadiff 2003, Proc. Int. Conf. Differential Equations. Proc. Int. Conf. Differential Equations, 2005.   bib
K. Efstathiou. Metamorphoses of Hamiltonian Systems with Symmetries. LNM 1864, 2005.   bib
A. Bovier and Ch. Külske. Coarse graining techniques for (random) Kac models. In Interacting Stochastic Systems. Pages 11–28, 2005.   bib
H.W. Broer, R.H. Cushman, and F. Fassó. A Hamiltonian KAM Theorem for Bundles of Lagrangean Tori. In Equadiff 2003, Proc. Int. Conf. Differential Equations. Pages 696–701, 2005.   bib
H.W. Broer, H. Hanßmann, A. Jorba, J. Villanueva, and F.O.O. Wagener. Quasi-periodic response solutions at normal-internal resonances. In Equadiff 2003, Proc. Int. Conf. Differential Equations. Pages 702–707, 2005.   bib
H.W. Broer, J Hoo, and V. Naudot. Normal Linear stability of Quasi-Periodic Tori in the Hamiltonian $1:-1$ resonance case. In Equadiff 2003, Proc. Int. Conf. Differential Equations. Pages 708–713, 2005.   bib
H.W. Broer, V. Naudot, and R. Roussarie. Extension of catastrophe theory to Dulac unfoldings. In Equadiff 2003, Proc. Int. Conf. Differential Equations. Pages 714–719, 2005.   bib
H.W. Broer, C. Simó, and R. Vitolo. Quasi-periodic Hénon-like strange attractors in the Lorenz-84 climate modelwith seasonal forcing. In Equadiff 2003, Proc. Int. Conf. Differential Equations. Pages 601–606, 2005.   bib
H.W. Broer, M. Van Noort, and C. Simó. Existence and measure of invariant tori in Hamiltonian one-and-a-half degree of freedom systems. In Equadiff 2003, Proc. Int. Conf. Differential Equations. Pages 595–600, 2005.   bib
H.W. Broer. Quasi-periodicity in dissipative and conservative systems. In Proc. Symposium Henri Poincaré. 2005.   bib
V.A. Derkach, S. Hassi, M.M. Malamud, and H.S.V. de Snoo. Boundary relations and orthogonal coupling of symmetric operators. In Proc. Algorithmic Information Theory Conference. Pages 41–56, 2005.   bib
S. Hassi, A. Sandovici, H.S.V. de Snoo, and H. Winkler. Extremal extensions of nonnegative linear relations. In Proc. Algorithmic Information Theory Conf. Pages 57–66, 2005.   bib
O.V. Iftime, A. Sandovici, and G. Golo. Tools for analysis of Dirac Structures on Banach Spaces. In Proc. 44th IEEE Conf. Decision and Control and European Controle Conf. 6 pages, 2005.   bib
A. Sandovici, H.S.V. de Snoo, and H. Winkler. Ascent, descent, nullity, and defect for linear relations. In Proc. Algorithmic Information Theory Conf. Pages 177–184, 2005.   bib
J. Hoo. Quasi-periodic bifurcations in a strong resonance: combination tones in gyroscopic stabilisation. PhD thesis, University of Groningen, January 2005. Advisors: H.W. Broer, 169 pages.   bib
I. Gulikers. Reinvention of geometry. PhD thesis, University of Groningen, December 2005. Advisors: H.W. Broer, A. van Streun, J.A. van Maanen 270 pages.   bib
K. Saleh. Organising centres in the semi-global analysis of dynamical systems. PhD thesis, University of Groningen, December 2005. Advisors: H.W. Broer, 133 pages.   bib